# SDR CA070409002

- Difficulty date: April 4, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Plug
- Part number: R1309P216
- Condition: Missing
- Location: Rt Edp
- Part time: 8,717 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, Y
- Precautionary procedure: B

## Discrepancy

(CAN)  AFTER TAKEOFF FROM SOUTH BEND (SBN), THE AIRCRAFT CLIMBED TO FL 290. SHORTLY AFTER REACHING CRUISE ALTITUDE, THE RT ENGINE OIL PRESS WARNING ILLUMINATED FOLLOWED BY A DROP IN THE OIL PRESSURE ON THE RT OIL PRESSURE GAUGE. THE FLIGHT CREW PERFORMED THE QRH PROCEDURES AND REDUCED POWER ON THE RT ENGINE. SEEING THAT THE OIL PRESSURE CONTINUED TO DROP, THE CAPTAIN ELECTED TO SHUTDOWN THE ENGINE. AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL APPROACH AND LANDING WAS MADE AT MSP.  UPON LANDING, MAINTENANCE FOUND THAT THE AIRCRAFT HAD A MEL OPENED FOR NR 2 ENGINE DRIVEN HYDRAULIC PUMP. FURTHER INVESTIGATION REVEALED THE RT EDP HAD NOT BEEN PROPERLY MEL`D AND THAT THE OIL LOSS WAS THE RESULT OF A MISSING SPLINE PL
